# SDR HALA0600533

- Difficulty date: June 11, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-300
- Aircraft serial: 23275
- Aircraft time: 60,302 hours, 29,244 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1725 S7r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRAP AFT OF STA 1725.5, STR-7R. INVESTIGATED DAMAGE AND FOUND CHORD STRAP AND SKIN TO BE CRACKED AT BS 1725.5, STR 7R. CUT OUT DAMAGE AND REPAIRED IAW ER 06-2425 DTD 25JUL 06, FILE NO. 594011.
